# SDR DALA2024070206713

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0422146) CORROSION ON FLOOR SUPPORT BTW. STA.947.5 TO 967 AND RBL.51 AT PASSENGER CABIN FLOOR STRUCTURE. REPAIR FLOOR SUPPORT BTW. STA 947.5 TO 967 AND RBL.51 AT PASSENGER CABIN FLOOR STRUCTURE PER B737-800 SRM 51-40-02-0G.
